# SDR DALA2024053005649

- Difficulty date: May 23, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0363276) CORROSION AT FLOOR SUPPORT STA 328 TO STA 344 LBL 11 WL 208. REMOVED AND REPLACED FLOOR SUPPORT FROM STA 328 TO STA 344 LBL 11, WL 208 PER B737 SRM 51-40-02-0G AND DWG# 141A5400.
